A friend of mine who is going through tx(week12) Geno3 regular SOC ,got a flu shot last week and has become deathly ill from it.Has anybody else on tx had this kind of reaction to a flu shot while on Tx.?? cindy
I took my flu shot around week 8 or 9 I think. I was still on Incivek at that time, and it really made me feel bad. It was the worst I have felt while on treatment and I guess I was sick for around 4 days. I didn't have to go to the doctor or anything, but I did feel really bad. I don't know if it was just the treatment or the flu shot, but it was a rough couple of days. I hope your friend feels better soon.
Never had a reaction to the flu shot and took it twice while on tx for 72 (but I was not on Incivek or Vic) all I know is I felt badly enough that i certainly wouldn't want to have gotten the flu on treatment. However being on antivirals already it might not even matter (still it is advised that since we have a chronic long term disease we do always get the flu shot).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.